Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.100
pages 99-114

Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations

A. I. Egorov
Dnepropetrovsk State Technological University of Rail Transport, Dnepropetrovsk
R. I. Korgut
Dnepropetrovsk State Technological University of Rail Transport, Dnepropetrovsk

RESUMO

The optimal control problem for a linear elliptic equation is considered in which the factor in the rapidly oscillating coefficients of the principal operator of this equation serves as the control function. For such problems, an existence theorem of optimal solutions is proved, necessary optimality conditions are presented, and the structure of the homogenized optimal control problem is revealed.


Articles with similar content:

Elliptic System Control at the Presence of Main Heterogeneous Conjugation Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Methods for Solving Problems of Antennas Analysis and Synthesis by Means of Atomic Functions
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
Victor Filippovich Kravchenko
Estimation of Coefficients in Systems of Regression Models
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Alexander P. Sarychev
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin